# SDR 2002FA0001180

- Difficulty date: October 12, 2002
- Submitted: October 12, 2002
- Operation: General aviation
- Aircraft: N101DX
- Make and model: Mooney M20R
- Aircraft serial: 290221
- Aircraft time: 320 hours
- Engine: Cont IO550G
- Engine time: 320 hours
- System (JASC): 7603 · Power Lever
- Part: Clamp
- Part number: 660017003
- Condition: Worn
- Location: Throttle Body
- Part time: 320 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER COMPLAINED THAT HE WAS UNABLE TO CLOSE THROTTLE TO LAND. THE MIXTURE HAD TO BE MOVED TO CUT-OFF TO LAND.   INVESTIGATION REVEALED THAT THE THROTTLE CABLE HOUSING WAS MOVING IN THE CLAMP LOCATED AT THE THROTTLE BODY PREVENTING THE THROTTLE FROM CLOSING ALL THE WAY.  THE CLAMP HALVES WERE WORN INTERNALLY TO THE POINT THAT THEY NO LONGER WERE TIGHT.   THE INTERNAL RIDGE IN THE CLAMP HALVES THAT CONTACTS A GROOVE IN THE THROTTLE CABLE HOUSING WAS WORN AWAY.  THE WEAR APPEARS TO HAVE BEEN CAUSED BY VIBRATION.  THE CLAMP IS MADE OF ALUMINUM.  IT WOULD SEEM THAT A HARDER MATERIAL WOULD BE APPROPRIATE.   AT THE SAME TIME THE MIXTURE CABLE CLAMP WAS FOUND WORN AND CLOSE TO FAILURE.  THIS IS THE SAME CLAMP USED ON
